# SDR 06FDEA0313

- Difficulty date: January 22, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Condition: Corroded
- Location: Fuel Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1070, WL 205 WHILE WORKING CUSTOMER CARD N00935 FOUND CORROSION ON OUTBOARD SIDE OF FUEL LINE SHROUD BS 1070 RBL 60 WL 205.  REPAIRED FUEL LINE SHROUD AT BS 1070 RBL 60 WL 205 IAW FED-EX E.A. 7-2822-96553.
